# SDR ASAA2021122937052

- Difficulty date: December 29, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 30,000 hours, 9,528 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Discharged
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE DOING EMERGENCY LIGHT OPS CHECK DISCOVERED AFT EMERGENCY LIGHT SIGN INOP. GROUNDED - YES. REPLACED M1673 BATTERY PACK PER B737-900 AMM 33-51-06 PG 201. EMERGENCY LIGHTS CHECKED GOOD.
